| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11- upon review, it was determined that the initial mdr is not applicable as this is not a reportable event.(b)(4).
Additional Manufacturer Narrative
Claim# (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced excessive vaulting.To the best of our knowledge the lens remains implanted.If additional information is received a supplemental medwatch report will be submitted.